# SDR UPS07449229

- Difficulty date: February 15, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 108,555 hours, 27,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 1EA FASTENER HOLE FOUND CRACKED AT BS 460 S15L CRACKS WERE LOCATED AT UPWARD AND DOWNWARD DIRECTION.  STRINGER REPLACED AS PER SRM 51-10-01 PG 9.
